# SDR FDEA200905041530

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 41,977 hours, 6,828 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER ACCESS AT SLAT TRACK NR 16, INBOARD RIB   FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II, REVISION 40 AND DRAWING ARB7565, REVISION C. OPERATION TEST OF THE RT OUTBOARD SLAT RANGE OF MOVEMENT CARRIED OUT AS PER AMM 27-80-00-710-802, REVISION 62 FOUND  SATISFACTORY.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
